I'm about to start accutane and I dip smokeless tobacco quite a bit, if I dip and take my prescription will it affect me?
YES, accutane can cause multiple issues with OR without dipping. I would definitely NOT take it.
Look up accutane here on drugs.com and check it out for yourself in the search bar.
BTW, you might want to stop dipping. You are just getting nicotine via your oral mucosa rather than your lungs, so your changes of cancer are the same. Google "dipping smokeless tobacco surgery" and hit "images." I guarantee you'll be more than horrified at what dipping does to your mouth and jaw by just keeping it in your mouth less than 30 minutes per chew.
The FDA put the same warnings on dipping tins are cigarette packages and says: Three percent of American adults are smokeless tobacco users. They run the same risks of gum disease, heart disease, and addiction as cigarette users, but an even greater risk of oral cancer. Each year about 30,000 Americans are diagnosed with oral and pharyngeal cancers, and more than 8,000 people die of these diseases. Despite the health risks associated with tobacco use, consumers continue to demand the product. In 2001, the five largest tobacco manufacturers spent $236.7 million on smokeless tobacco advertising and promotion.
All the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Accutane for 4 months. My doctor said that he can only allow me to take it for a?
Posted 14 Jun 2010 • 1 answer
Posted 31 Mar 2011 • 1 answer
Posted 15 Jul 2012 • 2 answers
Posted 26 Aug 2014 • 1 answer
Posted 19 Feb 2015 • 1 answer